Berman's inequality under random scaling

Détails

Ressource 1Télécharger: BIB_9AA1607568A9.P001.pdf (319.68 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
ID Serval
serval:BIB_9AA1607568A9
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Berman's inequality under random scaling
Périodique
Statistics and Its Interface
Auteur(s)
Hashorva  E., Weng  Z.
ISSN
1938-7989
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
7
Numéro
3
Pages
339-349
Langue
anglais
Résumé
Berman's inequality is the key for establishing asymptotic properties of maxima of Gaussian random sequences and supremum of Gaussian random fields. This contribution shows that, asymptotically an extended version of Berman's inequality can be established for randomly scaled Gaussian random vectors. Two applications presented in this paper demonstrate the use of Berman's inequality under random scaling.
Mots-clé
Berman's inequality, Limit distribution, Extremal index, Random scaling, Husler-Reiss distribution
Web of science
Création de la notice
08/05/2014 16:36
Dernière modification de la notice
20/08/2019 16:01
Données d'usage